Continuous Riemann Solvers for traffic flow at a junction

Research output: Contribution to journalArticle

11 Scopus citations

Abstract

The paper studies a class of conservation law models for traffic flow on a family of roads, near a junction. A Riemann Solver is constructed, where the incoming and outgoing fluxes depend Hölder continuously on the traffic density and on the drivers' turning preferences. However, various examples show that, if junction conditions are assigned in terms of Riemann Solvers, then the Cauchy problem on a network of roads can be ill posed, even for initial data having small total variation.

Original languageEnglish (US)
Pages (from-to)4149-4171
Number of pages23
JournalDiscrete and Continuous Dynamical Systems- Series A
Volume35
Issue number9
DOIs
StatePublished - Sep 1 2015

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Continuous Riemann Solvers for traffic flow at a junction'. Together they form a unique fingerprint.

  • Cite this